# SDR TSAA9732006

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 6545827501
- Condition: Corrosion
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK VISIT, FOUND CORROSION ON NLG TRUNNION BOSS HOLE BORE.  REPAIRED PER ECO 2383 R2.  AIRCRAFT RETURNED TO SERVICE.  (M)
